Isentress and high histamine levels
Oct 19, 2008
I was recently tested for my neurotransmitter levels and my histamine level was double the high end of high. Ever since I started taking Isentress in December 2007 I've been anxious, depressed, and obsessive. I've read a few comments on here about psychological effects experienced by users of Isentress but they're vague and non-specific. Is there any information available here or elsewhere about this subject? Thanks.
Response from Dr. Henry
There has been a small number of reports of increased depression in patients taking raltegravir (Isentress). I have not seen anything offering a clear possible mechanism. The overall rate of depression linked to raltegravir has been low and depression is common in the general and HIV+ population so a modest link to a particular drug (even more true when used in combinations of drugs) can be difficult to establish-thus the vague and non-specific data that mention (frustrating to many!). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Shingles Sign Of HIV Infection
- Rash After Anal Sex Condom Broke Worried I Have HIV
- Sore Testicles After Giving Handjob Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Touching Vagina Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.